`a`
Related Articles
1

Sharp interface limit in a phase field model of cell motility

Networks and Heterogeneous Media  Volume 12, Issue 4, Pages : 551 - 590, 2017

Leonid Berlyand - (email), Mykhailo Potomkin - (email), Volodymyr Rybalko - (email)

 Abstract       References       Full Text      Related Articles

2

Traveling wave solutions of a reaction-diffusion predator-prey model

Discrete and Continuous Dynamical Systems - Series S  Volume 10, Issue 5, Pages : 1063 - 1078, 2017

Jiang Liu - (email), Xiaohui Shang - (email), Zengji Du - (email)

 Abstract       References       Full Text      Related Articles

3

Traveling waves in a three species competition-cooperation system

Communications on Pure and Applied Analysis  Volume 16, Issue 4, Pages : 1103 - 1119, 2017

Xiaojie Hou - (email), Yi Li - (email)

 Abstract       References       Full Text      Related Articles

4

Monotonicity and uniqueness of wave profiles for a three components lattice dynamical system

Discrete and Continuous Dynamical Systems  Volume 37, Issue 5, Pages : 2813 - 2827, 2017

Chin-Chin Wu - (email)

 Abstract       References       Full Text      Related Articles

5

Traveling wave solutions for a one dimensional model Of cell-to-cell adhesion and diffusion with monostable reaction term

Discrete and Continuous Dynamical Systems - Series S  Volume 10, Issue 3, Pages : 395 - 412, 2017

Lianzhang Bao - (email), Zhengfang Zhou - (email)

 Abstract       References       Full Text      Related Articles

6

Asymptotic profile of the solution to a free boundary problem arising in a shifting climate model

Discrete and Continuous Dynamical Systems - Series B  Volume 22, Issue 3, Pages : 895 - 911, 2017

Chengxia Lei - (email), Yihong Du - (email)

 Abstract       References       Full Text      Related Articles

7

On the symmetry of spatially periodic two-dimensional water waves

Discrete and Continuous Dynamical Systems  Volume 36, Issue 12, Pages : 7057 - 7061, 2016

Florian Kogelbauer - (email)

 Abstract       References       Full Text      Related Articles

8

Stability of interacting traveling waves in reaction-convection-diffusion systems

DCDS Supplements  Volume 2015, Issue special, Pages : 258 - 266, 2015

Grigori Chapiro - (email), Lucas Furtado - (email), Dan Marchesin - (email), Stephen Schecter - (email)

 Abstract       References       Full Text      Related Articles      

9

Multidimensional stability of planar traveling waves for the scalar nonlocal Allen-Cahn equation

Discrete and Continuous Dynamical Systems  Volume 36, Issue 5, Pages : 2473 - 2496, 2015

Grégory Faye - (email)

 Abstract       References       Full Text      Related Articles

10

Some characterizations of the approximate solutions to generalized vector equilibrium problems

Journal of Industrial and Management Optimization  Volume 12, Issue 3, Pages : 1135 - 1151, 2015

Yu Han - (email), Nan-Jing Huang - (email)

 Abstract       References       Full Text      Related Articles

11

Traveling waves of a mutualistic model of mistletoes and birds

Discrete and Continuous Dynamical Systems  Volume 35, Issue 4, Pages : 1743 - 1765, 2014

Chuncheng Wang - (email), Rongsong Liu - (email), Junping Shi - (email), Carlos Martinez del Rio - (email)

 Abstract       References       Full Text      Related Articles

12

On the Hölder continuity of approximate solution mappings to parametric weak generalized Ky Fan Inequality

Journal of Industrial and Management Optimization  Volume 11, Issue 2, Pages : 549 - 562, 2014

Zaiyun Peng - (email), Xinmin Yang - (email), Kok Lay Teo - (email)

 Abstract       References       Full Text      Related Articles

13

Turnpike properties of approximate solutions of dynamic discrete time zero-sum games

Journal of Dynamics and Games  Volume 1, Issue 2, Pages : 299 - 330, 2014

Alexander J. Zaslavski - (email)

 Abstract       References       Full Text      Related Articles

14

A continuous phenotype space model of RNA virus evolution within a host

Mathematical Biosciences and Engineering  Volume 11, Issue 4, Pages : 919 - 927, 2014

Andrei Korobeinikov - (email), Conor Dempsey - (email)

 Abstract       References       Full Text      Related Articles

15

Ultrafunctions and applications

Discrete and Continuous Dynamical Systems - Series S  Volume 7, Issue 4, Pages : 593 - 616, 2014

Vieri Benci - (email), Lorenzo Luperi Baglini - (email)

 Abstract       References       Full Text      Related Articles

16

Steady-states and traveling-wave solutions of the generalized Constantin--Lax--Majda equation

Discrete and Continuous Dynamical Systems  Volume 34, Issue 8, Pages : 3155 - 3170, 2014

Hisashi Okamoto - (email), Takashi Sakajo - (email), Marcus Wunsch - (email)

 Abstract       References       Full Text      Related Articles

17

Constructing set-valued fundamental diagrams from Jamiton solutions in second order traffic models

Networks and Heterogeneous Media  Volume 8, Issue 3, Pages : 745 - 772, 2013

Benjamin Seibold - (email), Morris R. Flynn - (email), Aslan R. Kasimov - (email), Rodolfo R. Rosales - (email)

 Abstract       References       Full Text      Related Articles      

18

Spreading speed and traveling waves for a two-species weak competition system with free boundary

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 9, Pages : 2441 - 2455, 2013

Chang-Hong Wu - (email)

 Abstract       References       Full Text      Related Articles

19

Existence and linear stability of solutions of the ballistic VSC model

Discrete and Continuous Dynamical Systems - Series S  Volume 7, Issue 1, Pages : 35 - 51, 2013

Joost Hulshof - (email), Robert Nolet - (email), Georg Prokert - (email)

 Abstract       References       Full Text      Related Articles

20

Structure of approximate solutions of dynamic continuous time zero-sum games

Journal of Dynamics and Games  Volume 1, Issue 1, Pages : 153 - 179, 2013

Alexander J. Zaslavski - (email)

 Abstract       References       Full Text      Related Articles

21

A relaxation method for one dimensional traveling waves of singular and nonlocal equations

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 5, Pages : 1459 - 1491, 2013

Weiran Sun - (email), Min Tang - (email)

 Abstract       References       Full Text      Related Articles

22

Explicit upper and lower bounds for the traveling wave solutions of Fisher-Kolmogorov type equations

Discrete and Continuous Dynamical Systems  Volume 33, Issue 8, Pages : 3567 - 3582, 2013

Armengol Gasull - (email), Hector Giacomini - (email), Joan Torregrosa - (email)

 Abstract       References       Full Text      Related Articles

23

Qualitative analysis to the traveling wave solutions of Kakutani-Kawahara equation and its approximate damped oscillatory solution

Communications on Pure and Applied Analysis  Volume 12, Issue 2, Pages : 1075 - 1090, 2012

Weiguo Zhang - (email), Yan Zhao - (email), Xiang Li - (email)

 Abstract       References       Full Text      Related Articles

24

A Lattice model on somitogenesis of zebrafish

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 8, Pages : 2789 - 2814, 2012

Kang-Ling Liao - (email), Chih-Wen Shih - (email)

 Abstract       References       Full Text      Related Articles

25

Spreading speeds and traveling waves for non-cooperative integro-difference systems

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 6, Pages : 2243 - 2266, 2012

Haiyan Wang - (email), Carlos Castillo-Chavez - (email)

 Abstract       References       Full Text      Related Articles      

26

Multi-dimensional traveling fronts in bistable reaction-diffusion equations

Discrete and Continuous Dynamical Systems  Volume 32, Issue 3, Pages : 1011 - 1046, 2011

Masaharu Taniguchi - (email)

 Abstract       References       Full Text      Related Articles

27

Traveling wave solution for a lattice dynamical system with convolution type nonlinearity

Discrete and Continuous Dynamical Systems  Volume 32, Issue 1, Pages : 101 - 124, 2011

Jong-Shenq Guo - (email), Ying-Chih Lin - (email)

 Abstract       References       Full Text      Related Articles

28

Stability of traveling waves for systems of nonlinear integral recursions in spatial population biology

Discrete and Continuous Dynamical Systems - Series B  Volume 16, Issue 3, Pages : 895 - 925, 2011

Judith R. Miller - (email), Huihui Zeng - (email)

 Abstract       References       Full Text      Related Articles

29

Existence of traveling wavefront for discrete bistable competition model

Discrete and Continuous Dynamical Systems - Series B  Volume 16, Issue 3, Pages : 973 - 984, 2011

Chin-Chin Wu - (email)

 Abstract       References       Full Text      Related Articles

30

Traveling waves in Fermi-Pasta-Ulam lattices with saturable nonlinearities

Discrete and Continuous Dynamical Systems  Volume 30, Issue 3, Pages : 835 - 849, 2011

Alexander Pankov - (email), Vassilis M. Rothos - (email)

 Abstract       References       Full Text      Related Articles

31

Existence and uniqueness of traveling waves in a class of unidirectional lattice differential equations

Discrete and Continuous Dynamical Systems  Volume 30, Issue 1, Pages : 137 - 167, 2011

Aaron Hoffman - (email), Benjamin Kennedy - (email)

 Abstract       References       Full Text      Related Articles

32

Traveling waves and their stability in a coupled reaction diffusion system

Communications on Pure and Applied Analysis  Volume 10, Issue 1, Pages : 141 - 160, 2010

Xiaojie Hou - (email), Wei Feng - (email)

 Abstract       References       Full Text      Related Articles

33

Traveling wave solutions for Lotka-Volterra system re-visited

Discrete and Continuous Dynamical Systems - Series B  Volume 15, Issue 1, Pages : 171 - 196, 2010

Anthony W. Leung - (email), Xiaojie Hou - (email), Wei Feng - (email)

 Abstract       References       Full Text      Related Articles

34

Asymptotic stability of traveling wavefronts in a delayed population model with stage structure on a two-dimensional spatial lattice

Discrete and Continuous Dynamical Systems - Series B  Volume 13, Issue 3, Pages : 559 - 575, 2010

Cui-Ping Cheng - (email), Wan-Tong Li - (email), Zhi-Cheng Wang - (email)

 Abstract       Full Text      Related Articles

35

Front propagation for a two-dimensional periodic monostable lattice dynamical system

Discrete and Continuous Dynamical Systems  Volume 26, Issue 1, Pages : 197 - 223, 2009

Jong-Shenq Guo - (email), Chang-Hong Wu - (email)

 Abstract       Full Text      Related Articles

36

Traveling wave solutions for a reaction diffusion equation with double degenerate nonlinearities

Discrete and Continuous Dynamical Systems  Volume 26, Issue 1, Pages : 265 - 290, 2009

Xiaojie Hou - (email), Yi Li - (email), Kenneth R. Meyer - (email)

 Abstract       Full Text      Related Articles

37

Dependence of propagation speed on invader species: The effect of the predatory commensalism in two-prey, one-predator system with diffusion

Discrete and Continuous Dynamical Systems - Series B  Volume 12, Issue 4, Pages : 797 - 825, 2009

Sungrim Seirin Lee - (email)

 Abstract       Full Text      Related Articles

38

Some remarks on traveling wave solutions in competition models

Discrete and Continuous Dynamical Systems - Series B  Volume 12, Issue 2, Pages : 389 - 399, 2009

Bingtuan Li - (email)

 Abstract       Full Text      Related Articles

39

Spatial spread of sexually transmitted diseases within susceptible populations at demographic steady state

Mathematical Biosciences and Engineering  Volume 5, Issue 4, Pages : 713 - 727, 2008

Carlos Castillo-Chavez - (email), Bingtuan Li - (email)

 Abstract       Full Text      Related Articles      

40

Traveling waves to a reaction-diffusion equation

DCDS Supplements  Volume 2007, Issue Special, Pages : 382 - 390, 2007

Zhaosheng Feng - (email)

 Abstract       Full Text      Related Articles      

41

Exact solution for a two-dimensional KDV-Burgers-type equation with nonlinear terms of any order

Discrete and Continuous Dynamical Systems - Series B  Volume 7, Issue 2, Pages : 285 - 291, 2006

Zhaosheng Feng - (email), Qingguo Meng - (email)

 Abstract       Full Text      Related Articles

42

Global stability of traveling curved fronts in the Allen-Cahn equations

Discrete and Continuous Dynamical Systems  Volume 15, Issue 3, Pages : 819 - 832, 2006

Hirokazu Ninomiya - (email), Masaharu Taniguchi - (email)

 Abstract       Full Text      Related Articles

43

Structure of a class of traveling waves in delayed cellular neural networks

Discrete and Continuous Dynamical Systems  Volume 13, Issue 2, Pages : 339 - 359, 2005

Cheng-Hsiung Hsu - (email), Suh-Yuh Yang - (email)

 Abstract       Full Text      Related Articles

44

A nonlocal eigenvalue problem for the stability of a traveling wave in a neuronal medium

Discrete and Continuous Dynamical Systems  Volume 10, Issue 4, Pages : 925 - 940, 2004

Jonathan E. Rubin - (email)

 Abstract       Full Text      Related Articles

45

Travelling waves for solid-gas reaction-diffusion systems

DCDS Supplements  Volume 2003, Issue Special, Pages : 872 - 879, 2003

C. van der Mee - (email), Stella Vernier Piro - (email)

 Abstract       Full Text      Related Articles      

46

Closed orbits of Hamiltonian systems on non-compact prescribed energy surfaces

Discrete and Continuous Dynamical Systems  Volume 9, Issue 3, Pages : 603 - 616, 2003

Morched Boughariou - (email)

 Abstract       Full Text      Related Articles

47

Traveling waves for a diffusive Lotka-Volterra competition model I: singular perturbations

Discrete and Continuous Dynamical Systems - Series B  Volume 3, Issue 1, Pages : 79 - 95, 2002

Yuzo Hosono - (email)

 Abstract       Full Text      Related Articles

48

Existence of semi-discrete shocks

Discrete and Continuous Dynamical Systems  Volume 8, Issue 1, Pages : 163 - 190, 2001

Sylvie Benzoni-Gavage - (email), Pierre Huot - (email)

 Abstract       Full Text      Related Articles

49

Algebras of pseudodifferential operators on complete manifolds

Electronic Research Announcements of the AMS  Volume 9, Issue 0, Pages : 80 - 87,

 Abstract       Full Text      Related Articles